# SDR CALA9700114

- Difficulty date: January 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79754
- Make and model: Boeing 727227
- Aircraft serial: 21363
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 760.95
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3 INCH CRACK IN LT FRAME INBOARD FLANGE UNDER FLOORBOARD ATTACH ANGLE AT B.S. 760.95.  A REPAIR WAS FABRICATED AND INSTALLED IAW BOEING DRAWING NR 65C36279-1.
